MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. JELCO; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 4288
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
2/4 reference (b)(4) for all the related complaints and attachments while injecting patient with medication, medication did not disperse into patient joint, but instead came out of the side of the needle.Needle was checked with syringe to ensure that it was on properly and needle/syringe lined up and was as tight as possible.

Brand Name
JELCO
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
MDR Report Key11255619
Report Number3012307300-2021-00734
Device Sequence Number3718010
Product Code FMI
UDI-Device Identifier20351688046809
UDI-Public20351688046809
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/20/2018
Device Model Number4288
Device Catalogue Number4288
Device Lot Number3724124
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2020
Initial Report FDA Received Date01/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1